# SDR SWAA2019061833900

- Difficulty date: June 10, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN WHEEL WELL VERTICAL ANGLE WEB CRACKED AT BS. 663, RBL 27 AFT SIDE.   / R&R WEB PER SRM AND DWG.
